慶應義塾大学学術情報リポジトリ(KOARA)KeiO Associated Repository of Academic resources

慶應義塾大学学術情報リポジトリ(KOARA)

Home  »»  Listing item  »»  Detail

Detail

Item Type Article
ID
AN00234610-19991001-0087  
Preview
Image
thumbnail  
Caption  
Full text
AN00234610-19991001-0087.pdf
Type :application/pdf Download
Size :817.5 KB
Last updated :Dec 9, 2021
Downloads : 2116

Total downloads since Dec 9, 2021 : 2116
 
Release Date
 
Title
Title マーシャル型効用関数と社会的無差別曲線  
Kana  
Romanization  
Other Title
Title Marshallian utility function and social indifference curves  
Kana  
Romanization  
Creator
Name 大山, 道広  
Kana  
Romanization  
Affiliation  
Affiliation (Translated)  
Role  
Link  
Edition
 
Place
東京  
Publisher
Name 慶應義塾経済学会  
Kana ケイオウ ギジュク ケイザイ ガッカイ  
Romanization Keio gijuku keizai gakkai  
Date
Issued (from:yyyy) 1999  
Issued (to:yyyy)  
Created (yyyy-mm-dd)  
Updated (yyyy-mm-dd)  
Captured (yyyy-mm-dd)  
Physical description
 
Source Title
Name 三田学会雑誌  
Name (Translated) Keio journal of economics  
Volume 92  
Issue 3  
Year 1999  
Month 10  
Start page 543(87)  
End page 559(103)  
ISSN
00266760  
ISBN
 
DOI
URI
JaLCDOI
10.14991/001.19991001-0087
NII Article ID
 
Ichushi ID
 
Other ID
 
Doctoral dissertation
Dissertation Number  
Date of granted  
Degree name  
Degree grantor  
Abstract

 
Table of contents

 
Keyword
 
NDC
 
Note
論説
 
Language
日本語  
Type of resource
text  
Genre
Journal Article  
Text version
publisher  
Related DOI
Access conditions

 
Last modified date
Dec 09, 2021 15:10:38  
Creation date
Dec 24, 2009 09:00:00  
Registerd by
mediacenter
 
History
Jan 9, 2014    フリーキーワード, 著者 を変更
May 30, 2014    本文 を変更
Oct 26, 2015    版 を変更
Dec 9, 2021    JaLCDOI を変更
 
Index
/ Public / Faculty of Economics / Mita journal of economics / 92 (1999) / 92(3) 199910
 
Related to